hrcak mascot   Srce   HID

Izvorni znanstveni članak

Conchoids on the Sphere

Boris Odehnal   ORCID icon orcid.org/0000-0002-7265-5132 ; University of Applied Arts Vienna, Vienna, Austria

Puni tekst: engleski, pdf (18 MB) str. 43-52 preuzimanja: 108* citiraj
APA 6th Edition
Odehnal, B. (2013). Conchoids on the Sphere. KoG, 17. (17.), 43-52. Preuzeto s https://hrcak.srce.hr/114272
MLA 8th Edition
Odehnal, Boris. "Conchoids on the Sphere." KoG, vol. 17., br. 17., 2013, str. 43-52. https://hrcak.srce.hr/114272. Citirano 25.01.2020.
Chicago 17th Edition
Odehnal, Boris. "Conchoids on the Sphere." KoG 17., br. 17. (2013): 43-52. https://hrcak.srce.hr/114272
Harvard
Odehnal, B. (2013). 'Conchoids on the Sphere', KoG, 17.(17.), str. 43-52. Preuzeto s: https://hrcak.srce.hr/114272 (Datum pristupa: 25.01.2020.)
Vancouver
Odehnal B. Conchoids on the Sphere. KoG [Internet]. 2013 [pristupljeno 25.01.2020.];17.(17.):43-52. Dostupno na: https://hrcak.srce.hr/114272
IEEE
B. Odehnal, "Conchoids on the Sphere", KoG, vol.17., br. 17., str. 43-52, 2013. [Online]. Dostupno na: https://hrcak.srce.hr/114272. [Citirano: 25.01.2020.]

Sažetak
The construction of planar conchoids can be carried over to the Euclidean unit sphere. We study the case of conchoids of (spherical) lines and circles. Some elementary constructions of tangents and osculating circles are stil valid on the sphere. Further, we aim at the illustration and a precise description of the algebraic properties of the principal views of spherical conchoids, i.e., the conchoid’s images under orthogonal projections onto their symmetry planes.

Ključne riječi
spherical curves; conchoids; algebraic curves; tangent; osculating circle; singularities; orthogonal projection

Hrčak ID: 114272

URI
https://hrcak.srce.hr/114272

[hrvatski]

Posjeta: 233 *